TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
forever_hannah Offline
Save the Savior
Average Joe
***
 
forever_hannah's Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: Alabama

Posts: 197
Join Date: September 18th 2009

Hopelessness and medications - April 1st 2013, 03:01 PM

I've been feeling pretty bad again lately. I'm stressed all the time over money and school and relationships. I've been feeling really hopeless and disconnected from everything and everyone. Sort of like I'm floating.

I've been taking Zoloft on and off since I was 16 and I'm back on it again since October. I still felt pretty bad though. My psychiatrist added a small dose of Welbutrin for me to take in the morning to hopefully help my energy level and desire to do things. I also take Klonopin occasionally for anxiety and panic attacks.

I took the Welbutrin for the first time yesterday. My doctor told me it might cause insomnia but still, I wasn't prepared to stay up until 4 am. It was not fun :/

I plan on continuing to talk to my therapist and psychologist about all this but I was also wondering if anyone here has used this combination and if it helped or made things worse? Advice?


Hope is real. Help is real. LOVE is the movement.
   
  (#2 (permalink)) Old
Antihero
I've been here a while
********
 
Ghost On The Highway's Avatar
 
Name: Ghost
Age: 29
Gender: Duderino
Location: Galaxy 5-0-0

Posts: 1,045
Join Date: January 16th 2010

Re: Hopelessness and medications - April 3rd 2013, 01:32 AM

Hey Hannah, hope you're doing alright. I took Zoloft for a single night and decided it wasn't for me -- gave me insomnia and homicidal/suicidal ideation. Also took Wellbutrin for a bit, it didn't really help either. Give it a chance though, usually the side effects are worst in the beginning. For me Effexor did the trick, but it is habit-forming and causes withdrawal symptoms when you don't have it. I would recommend trying St. John's Wort as an herbal remedy, though not in conjunction with other SSRI's (Zoloft). Did you take the Klonopin when you were unable to sleep? It does have sedative-hypnotic qualities, though Xanax is better for sedation. If you really can't sleep I would recommend trying melatonin or valerian root, two natural supplements. Sorry for the laundry list of drugs, lol



The neon burns a hole in the night, and the Freon burns a hole in the sky.
You can find my kind living right on the fault line, eyes on the seaside, lives on the B-side, kites on the power lines.
   
  (#3 (permalink)) Old
forever_hannah Offline
Save the Savior
Average Joe
***
 
forever_hannah's Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: Alabama

Posts: 197
Join Date: September 18th 2009

Re: Hopelessness and medications - April 3rd 2013, 09:30 AM

I've been on Zoloft on and off for five or six years, and it has helped me a lot. I didn't really have a lot of side effects. My new psychiatrist gave me the Welbutrin because my anxiety recently got really bad ever since then the Zoloft kept me just barely okay but I never left the house and had no desire or energy to do anything. I've added the Welbutrin for a couple of days now and the only side effect I've noticed is the insomnia. It's after 4 again and I have to be up at 8 :/ The Klonopin helps with sleep sometimes but I've built up a bit of a tolerance to it.

I just hate that I have to take so many pills every day for years and years just to get to my baseline. *sigh*


Hope is real. Help is real. LOVE is the movement.
   
Closed Thread

Bookmarks

Tags
hopelessness, medications

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.